# SDR FDEA201105241956

- Difficulty date: May 24, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER RT SIDE HAS SMALL AREA OF CORROSION ON EXTERIOR SKIN AT TOP OF RUDDER.  REMOVED CORROSION ON RH SIDE OF UPPER RUDDER IAW SRM REV 103, 51-10-  6. FABRICATED DOUBLER IAW SRM 55-20-3 FIG 1. INSTALLED DOUBLER IAW SRM 51-40-20 AND 55-20-3 FIG 1 AND EA 7-5540-136771.
